Liver Transplant Recipient, Conditions due to Prescriptions?

I had a liver transplant March 2015. Within a few weeks I was suffering from weakness, strong headaches, feeling "hung over", confusion, some shortness of breath. I discussed these conditions with my medical teams time and again with no relief. My wife felt that my symptoms were a result of prescriptions I was taking, in particular, Rapamune. I've had tests galore: MRIs of everything, heart, lungs, kidney, liver, and they even sent me to a psychiatrist as I am moody and irritated all the time. My liver blood levels are good, so no one wants to mess with my meds. Finally, about a month ago, they took me off the Rapamune, temporarily increased prednisone, prescribed CellCept. I have another stress test this week to see if it is heart related. They do not see anything wrong with my lungs, but I can hardly walk from one end of the house to the other without gasping. I am using a couple of different inhalers. Is there anyone who has experienced these symptoms and did they find relief?

My drugs: Cellcept, Prednisone,mirtazapine, asprin, Baraclude, Prilosec, carvedilol, Tamsulsin, Anoro Inhaler, Albuterol inhaler.

Desperate in Vermont

oldestnewest

You may also like...